# SDR IPXA2024101568758

- Difficulty date: September 18, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 38,496 hours, 22,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N66132
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE. 313AL CUTOUT AFT FRAME LOCATED AT STA 1885.20 HAS CORROSION ON INTERNAL AREA.  INSTALLED FAIRING AFT LOWER FUSELAGE STA. 1885.20 / 313AL CUT OUT AFT FRAME, REF. B757-200PF-SRM 51-40-02-0G-0.
